# SDR 2000UALA00525

- Difficulty date: September 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 10,543 hours, 1,684 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: MR35263
- Part serial: 867430
- Condition: Malfunctioned
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LOW O2 MESSAGE.  DIVERTED DEN.  *S/D*  CREW OXYGEN CYLINDER PRESSURE WAS NORMAL 1700 PSI.  FOUND THE CAUSE OF THE PROBLEM TO BE THE PRESSURE TRANSDUCER.  TRANSDUCER WAS REPLACED SEPT. 05, 2000.  OPERATIONAL CHECK WAS GOOD.
